# SDR SWIA202266583

- Difficulty date: September 6, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N256SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000647
- Aircraft time: 13,348 hours, 9,823 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE BETWEEN 192DL AND 195NL IS CHAFED     (C-CHECK RO 9/29/2022)    REMOVED DAND REPLACED THE SPLICE BETWEEN 192DL AND 195NL. REF EMB AMM 20-10-07-910-801-A
